# SDR SCNA202405170238

- Difficulty date: May 9, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N848SY
- Make and model: Boeing 737-8
- Aircraft serial: 41128
- Aircraft time: 22,354 hours, 14,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 GIRT BAR NEEDS ADJUSTED. - -    INSPECTED R1 DOOR GIRT BAR. ADJUSTED FWD BRACKET. SYS OPS CK NORMAL. REF: AMM 25-66-02
